# SDR RRXA98566

- Difficulty date: November 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964R
- Make and model: Doug DC-8-63
- Aircraft serial: 46000
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 577993811
- Condition: Cracked
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT, FOUND INTERNAL SKIN CRACKED AT FS 940 ABOVE LONGERON 24R.  FABRICATED AND INSTALLED REPAIR IAW FAA DER APPROVED TIMCO ENGINEERING SKETCH REO-05492 AND AREA TREATED IAW DC-8 SRM 51-1-8.
